# SDR FDEA201104231593

- Difficulty date: April 23, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,180 hours, 10,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: A5724247300000
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, A FAIRING WAS DISCOVERED MISSING ON LT WING, UNDERSIDE,  OTBD OF AFT PART OF THE ENGINE PYLON.  NEW FAIRING INSTALLED AS PER AMM 57-20-35 REV 52.0.  REPAIR CLASSIFIED AS  MINOR PER GMM 6-2-100 REV 112
